# SDR DLL13950080

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1141
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7724601
- Condition: Faulty
- Location: Nr 3 Pneumatics
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O, H

## Discrepancy

DURING DESCENT, HAD NR 3 ENGINE HP DUCT OVERHEAT WHEN USING AIRFOIL AND ENGINE ANTI-ICE.  FOLLWED PROCEDURE PER PDM AND OVERHEAT REOCCURED.  SHUTOFF BOTH ENGINE ISOLATION AND HIGH PRESSURE VALVE FOR NR 3 ENGINE, OVERHEAT WENT OUT THEN ENTIRE CABIN FILLED WITH SMOKE.  LANDED SLC WITHOUT INCIDENT.  TROUBLESHOOTING FOUND NR 3 AIR EJECTOR AIR TEMP SENSOR FAULTY.  REPLACED SENSOR OPERATION NORMAL.
